# SDR EE4Y090202

- Difficulty date: July 30, 2009
- Submitted: July 30, 2009
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N472BC
- Make and model: Boeing 737219
- Aircraft serial: 23472
- Aircraft time: 55,920 hours, 56,584 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 652072270
- Condition: Cracked
- Location: Zone 100
- Part time: 55,920 hours, 56,584 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE FWD CARGO DOOR CUTOUT FWD DOORWAY FRAME WITH CRACK.
